# SDR 96UAL900625

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Seam Leak
- Location: Cabin
- Component: Air Cruiser, D29835103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE REMOVED FOR TIME EXPIRATION, THE INFLATABLE PORTION DEVELOPED A SEAM LEAK.  SCRAPPED UNIT.
